Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sconduct

How to best prevent red marks while on Accutane?

I'm currently on my first month of Accutane (only 10mg). My acne is fairly mild, but consistent. Anyway, I have some red marks, and I'm currently taking Vitamin E and Fish Oil pills every day. Is there anything else I can do? A specific kind of moisturizer? Anything?

Thanks a lot,

S

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×